| Model Number |
100035-15 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
| Date of Event |
05/21/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, the patient experienced the post-op complication of breast drainage and was treated with medications.Medical affairs has assessed the patient¿s breast drainage as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr. all safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness. in an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.
Event or Problem Description
Per clinical trial cp-1060: on 4/15/15, patient underwent bilateral augmentation mastopexy using a full vertical and horizontal t incision.1 piece of galaflex was used, cut in half.No concomitant procedures were done.On 5/21/15, drainage; breast, was reported.Patient was treated with medication (keflex, bactroban ointment).Unknown end date, as patient never returned for follow up.Review by medical affairs identifies the reported adverse event as likely related to the device and serious.